Skip to content
My WebMD Sign In, Sign Up
Penicillin injection to sciatic
avatar
Arashk posted:
Hi
Yesterday, one of my freinds had a pnicillin injection and his complaining about having pain in injection site.it's the first time for him to have a pain after injection that doesn't go away after 24 hours and he thinks maybe his sciatic nerve is damaged.
the pain is only around the injection site and get worse by put pressure on it (for example by touching or sitting on it).he can easily moves his leg,figers and hip.
so,to assure him, i want to know the symptoms of sciatic damage in IM injection like penicillin.
how's the pain quality?where will it be feeled?how does it affect legs?and other things like this.
Thank you
Reply
 
avatar
davedsel57 responded:
Hello.

I have never heard of this procedure. This is for spinal pain? You are sure it is penicillin and not a steroid?

The best source for answers is the doctor that performed the procedure. Your friend needs to call them and discuss this.

For symptoms of sciatic damage, search the internet for "sciatica" or "sciatic damage". You will get many hits and find websites that offer great information about spinal problems and treatments.
Click on my user name or avatar picture to read my story.

Blessings,

Dave


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

how do you live with chronic pain
how do you live with pain everyday More
Was this Helpful?
40 of 62 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.